# SDR SWAA2020020641137

- Difficulty date: February 3, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 41,791 hours, 20,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST FORWARD SECTION OF THE PHOTOLUMENESCENT FLOOR LIGHTING ON FIRST OFFICERS SIDE WOULD NOT ILLUMINATE.  / R&R PHOTO ILLUMINESCENT LIGHT STRIP IAW AMM.
